A new generalization of a problem of F. Lukács
Compositio Mathematica, Tome 14 (1959-1960), pp. 195-227
Cet article a éte moissonné depuis la source Numdam
@article{CM_1959-1960__14__195_0,
author = {Brickman, Louis},
title = {A new generalization of a problem of {F.} {Luk\'acs}},
journal = {Compositio Mathematica},
pages = {195--227},
year = {1959-1960},
publisher = {Kraus Reprint},
volume = {14},
mrnumber = {130521},
zbl = {0097.05001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1959-1960__14__195_0/}
}
Brickman, Louis. A new generalization of a problem of F. Lukács. Compositio Mathematica, Tome 14 (1959-1960), pp. 195-227. http://geodesic.mathdoc.fr/item/CM_1959-1960__14__195_0/
